MAUDE Adverse Event Report: Zimmer Orthopaedic Mfg. Ltd. Persona Posterior Stabilized Articular Surface 12mm Right 10-12 GH; Prosthesis, Knee, Patello/Femorotibial, Semi-Constrained, Uncemented, Porous, Coated, Polymer/Metal/Polymer

Zimmer Orthopaedic Mfg. Ltd. Persona Posterior Stabilized Articular Surface 12mm Right 10-12 GH; Prosthesis, Knee, Patello/Femorotibial, Semi-Constrained, Uncemented, Porous, Coated, Polymer/Metal/Polymer
Model Number N/A
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Pain (1994); Ambulation or Postural Difficulties (2544)
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient has experienced moderate to severe pain and difficulty with activities approximately one (1) year following a right knee arthroplasty.Patient was recommended to modify activities and shoe wear and to pursue physical therapy, deep tissue massage and weight loss.Attempts have been made, however, no additional information is available.
 
Event or Problem Description
It was reported that the patient has experienced moderate to severe pain and difficulty with activities approximately one (1) year following a right knee arthroplasty.Attempts have been made, however, no additional information is available.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated: b4, b5, b6, b7, g3, g6, h2, h10, h11.
 
Additional Manufacturer Narrative
(b)(4).D10 - concomitant devices - persona cemented standard femoral component size 12 right catalog #: 42500607402 lot #: 66089875, persona 0 degree keeled tibial component size g right catalog #: 42536007902 lot #: 65905953, persona cemented all-poly patella 38mm catalog #: 42540200038 lot #: 66030404.The device will not be returned for analysis; however, an investigation of the reported event is in progress.Once the investigation is completed, a supplemental medwatch 3500a will be submitted.

Brand Name
Persona Posterior Stabilized Articular Surface 12mm Right 10-12 GH
Common Device Name
Prosthesis, Knee, Patello/Femorotibial, Semi-Constrained, Uncemented, Porous, Coated, Polymer/Metal/Polymer
Manufacturer (Section D)
Zimmer Orthopaedic Mfg. Ltd.
building no 2 east park
shannon industrial estate
shannon, county clare
EI 
Manufacturer (Section G)
Zimmer Orthopaedic Mfg. Ltd.
building no 2 east park
shannon industrial estate
shannon, county clare
EI  
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
+1(574)526-0384
MDR Report Key50148096
Report Number3007963827-2026-00348
Device Sequence Number9341485
Product Code MBH
UDI-Device Identifier00889024244016
UDI-Public(01)00889024244016(17)270104(10)65295283
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K121771
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Study,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberN/A
Device Catalogue Number42522401012
Device Lot Number65295283
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/15/2026
Supplement Date Received by Manufacturer08/07/2026
Initial Report FDA Received Date08/05/2026
Supplement Report FDA Received Date08/27/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/26/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
See H11 Narrative.
Outcome Attributed to Adverse Event Other;
Patient SexMale
Patient Weight249 LB
Patient RaceWhite